Skip to main content

Timothy B. P. Clark, Ph.D.

Associate Professor
Timothy Clark


Ph.D. Mathematics, University at Albany, SUNY, 2008.
M.A. Mathematics, University at Albany, SUNY, 2005. 
M.S. Ed. Mathematics, College at Cortland, SUNY, 2003. 
B.A. Mathematics, College at Geneseo, SUNY, 1997. 


Courses Taught 

Precalculus Lab, Mathematics for Elementary Teachers: Algebraic, Precalculus, Mathematics Numbers and the Real World, Mathematics and Networks, Applied Calculus, Calculus I, Calculus II, Calculus III, Discrete Methods, Group Theory, Ring Theory, Number Theory, Combinatorics

Area of Specialization

Combinatorics, Commutative Algebra


  • T. B. P. Clark and A. Tchernev, Minimal free resolutions of monomial ideals and toric rings are supported on posets. Trans. Amer. Math. Soc. 371 (2019), no. 6, 3995–4027. 
  • T.B.P. Clark and A. del Maestro, Moments of the inverse participation ratio for the Laplacian on finite regular graphs. J. Phys. A 51 (2018), no. 49, 495003, 22 pp. 
  • T. B. P. Clark and A. Tchernev Regular CW-complexes and poset resolutions of monomial ideals, Comm. Algebra 44 (2016), no. 6, 2707–2718. 
  • T. B. P. Clark and S. Mapes, Rigid monomial ideals, J. Commut. Algebra 6 (2014), no. 1, 33–52. 
  • T. B. P. Clark, A minimal poset resolution of stable monomial ideals, Progress in Commutative Algebra 1, 143–166, de Gruyter, Berlin, 2012. 
  • T. B. P. Clark, Poset resolutions and lattice-linear monomial ideals, J. Algebra, 323 (2010) 899–919. 

Personal Website